Jump to content
Katty94

Sweating all over body, is it normal?

Recommended Posts

Hi I am on this forum. Month ago i was diagnosed with depression. Since 15 days i started taking Cymbalta 30 mg. I feel much better after this drug but there is also side effects. I srarted sweat profusely and still feel very very hot. Slighest activities like vacuuming walking 100 meters in temperature below zero make me sweat like a crazy. I sweat on my face, on the back and on the chest and ubder ny arms. I must change my clothes 3 times a day, sweat dripping into my eyes. In work people ask me " are you ok? You are drench in sweat" They think that i have panic attack they don't know that i feel well but still extremely hot. 

I read a lot about cymbalta and know it can cause sweating. But mostly people experience  it only on the head and only in summer months.

I have some questions.

1. Is it normal to sweating so bad after this drug?

2. Does anyone on this forum experience sweating not only ob head but through the body?

3. Does anyone experience sweating regardless of temperature?

Thanks for answers and sorry for ny english this is not my mother tongue so i use very rarely :)

Share this post


Link to post
Share on other sites

It is normal, yes, I also feel incredibly hot and start sweating just after a few minutes of physical activity. However, I don't sweat that much as you described, usually only through body. And yes, regardless of temperature, especially if I wear too many warm clothes.

 

I guess you could try drinking a lot of water so you get back what you sweat. Also I think that these side effects should disappear with time, I've heard it a lot that they do.

Share this post


Link to post
Share on other sites

I'm so glad (in a way) to see this post. I've been on Cymbalta for about a year now and since (I've never made the connection) I have been sweating profusely regardless of surrounding temps. I'm an electrician, and I would go to work in peoples houses and sweat to the point where it was embarrassing, and to be honest I think it helps a little with my back pain it doesn't seem to help my depression like I think it used to .

Share this post


Link to post
Share on other sites

I have been taking SSRI's for approx 8 years. I was on Lexapro & about a year ago switched to Cymbalta 60mg's daily.

I work as a high end real estate agent and since using Cymbalta i experience extreme bouts of excess sweating, it starts on my face, then my chest and back, it is extreme to the point my the sweat is literally dripping off my face and my shirt becomes soaked.

I have spoken to my GP today and must cut down on the medicine. I am going to take my dose every second day and see of that helps. I must state sweating situation has become a nightmare, highly embarrassing when I am dealing with multi million dollar sales.

Additionally I have an absolutely stunning wife yet I have had no urge for sex in years.. Best wishes to anyone experiencing this, you are not alone.

Share this post


Link to post
Share on other sites

I'm relieved to see that others are having the same issue. I've been on 90 mg cymbalta for 2 years now, and I sweat like crazy in all situations. It's mostly on my face, chest, and back. It happens at work a lot and it can be pretty embarrassing at times, but it's better than the depression. Best of luck!

Share this post


Link to post
Share on other sites
On 3/2/2016 at 3:11 PM, NotSoCrazy said:

For me the sweating went away after the first two weeks as did the drowsiness.

Thanks for letting us know! I thought sweating might go on forever. I was relieved to see your reply. 

Share this post


Link to post
Share on other sites
On 2/27/2016 at 10:01 PM, Katty94 said:

Hi I am on this forum. Month ago i was diagnosed with depression. Since 15 days i started taking Cymbalta 30 mg. I feel much better after this drug but there is also side effects. I srarted sweat profusely and still feel very very hot. Slighest activities like vacuuming walking 100 meters in temperature below zero make me sweat like a crazy. I sweat on my face, on the back and on the chest and ubder ny arms. I must change my clothes 3 times a day, sweat dripping into my eyes. In work people ask me " are you ok? You are drench in sweat" They think that i have panic attack they don't know that i feel well but still extremely hot. 

I read a lot about cymbalta and know it can cause sweating. But mostly people experience  it only on the head and only in summer months.

I have some questions.

1. Is it normal to sweating so bad after this drug?

2. Does anyone on this forum experience sweating not only ob head but through the body?

3. Does anyone experience sweating regardless of temperature?

Thanks for answers and sorry for ny english this is not my mother tongue so i use very rarely 🙂

Your English is near perfect. You write much better than many whose mother language IS English. As far as sweating, I just started using Cymbalta today and I'm experiencing the need to vomit. I feel horrible, but I hope this feeling goes away. As far as sweating, I've read different blogs on this subject and I think the sweating goes away after the first two weeks. I hope so. 

Share this post


Link to post
Share on other sites

I wouldn't assume it will go away. For some it does for some it doesn't. Much like drowsiness. My body always felt warm on Cymbalta and made me sweat more than not taking it. When I worked out hard it made me sweat like crazy and I got shortness of breath easier. It will elevate your heart rate so if you have HBP you better pay attention.

Cymbalta has several common side effects and you'll find out which ones you get taking it and which ones you get to keep after a few weeks. We're all different so read up on what are common and be prepared. Mentally I thought it worked better than any SSRI. Depression went away quickly and anxiety was mostly controlled. For me the nice part was nerve pain gets addressed by it. I have some nerve damage in my lower back and mild fibromyalgia so it was nice relief for that.

I got some additional side effects with it that I got tired of dealing with so after 3 years I'm off it.

Share this post


Link to post
Share on other sites
On 2/28/2016 at 6:01 AM, Katty94 said:

Hi I am on this forum. Month ago i was diagnosed with depression. Since 15 days i started taking Cymbalta 30 mg. I feel much better after this drug but there is also side effects. I srarted sweat profusely and still feel very very hot. Slighest activities like vacuuming walking 100 meters in temperature below zero make me sweat like a crazy. I sweat on my face, on the back and on the chest and ubder ny arms. I must change my clothes 3 times a day, sweat dripping into my eyes. In work people ask me " are you ok? You are drench in sweat" They think that i have panic attack they don't know that i feel well but still extremely hot. 

I read a lot about cymbalta and know it can cause sweating. But mostly people experience  it only on the head and only in summer months.

I have some questions.

1. Is it normal to sweating so bad after this drug?

2. Does anyone on this forum experience sweating not only ob head but through the body?

3. Does anyone experience sweating regardless of temperature?

Thanks for answers and sorry for ny english this is not my mother tongue so i use very rarely :)

Honestly your the first person to say that. I do wish you luck, you should read the paper that comes with your medication. I do. You will know if its side effects or if its for some other reason.

Share this post


Link to post
Share on other sites

I've switched from escitalopram to cymbalta about 6 weeks ago and while the drowsiness has gone away, the sweating hasn't. I also still get this annoying tingling sensation in my fingers. I'm really hoping the side effects will continue to diminish over the next couple of weeks, but in all honesty this drug has done wonders for my depression so even if the side effects continue, it's nice to finally feel like I'll be able to manage.

Share this post


Link to post
Share on other sites

See my post above. Sweating never went away. I never felt cold on Cmybalta. Sweating, HBP, and tingling. I had forgotten about that. My pdoc thought it was the blood pressure med doing it. My primary care doc thought it was the Cymbalta. It was both. I had tingling in my extremeties, fingers and toes, regularly. Since being off the Cymbalta the tingling has about gone. I still have some side effects left from it that I've been told may take several more months to go away or possibly never. Some things about this drug and its family of SNRIs cause permanent changes.

Share this post


Link to post
Share on other sites

This is a normal side effect for Cymbalta. You can take a medication called "glycopyrrolate" to help ease the sweating.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...